Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 945420, 8 pages
http://dx.doi.org/10.1155/2008/945420
Research Article

Solving Ratio-Dependent Predator-Prey System with Constant Effort Harvesting Using Homotopy Perturbation Method

1Department of Civil Engineering, Shahid Bahonar University of Kerman, Kerman 76169, Iran
2Department of Civil and Mechanical Engineering, Mazandaran University of Technology, P.O. Box 484, Babol 47144, Iran

Received 1 February 2008; Revised 29 February 2008; Accepted 13 March 2008

Academic Editor: Cristian Toma

Copyright © 2008 Abdoul R. Ghotbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdoul R. Ghotbi, A. Barari, and D. D. Ganji, “Solving Ratio-Dependent Predator-Prey System with Constant Effort Harvesting Using Homotopy Perturbation Method,” Mathematical Problems in Engineering, vol. 2008, Article ID 945420, 8 pages, 2008. https://doi.org/10.1155/2008/945420.